# SDR 2008UALA05462

- Difficulty date: August 23, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N572UA
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 53,184 hours, 19,369 cycles
- Engine: Pwa PW2037
- System (JASC): 3400 · Navigation System
- Part: Switch
- Part number: S10563
- Condition: Intermittent
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

TRANSPONDERS FAILED. RTFL.   COAX SWITCH S10563 SHORTING/INTERMITTENT.   REPLACED COAX SWITCH S10563 AND ALSO REPLACED CABLE AS PRECAUTIONARY.  NO REPEATS SINCE ORIGINAL.
